MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 4; CEMENTLESS COLLARED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 4; CEMENTLESS COLLARED STEM
Model Number 01.18.234
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2021.Lot 160108: (b)(4) items manufactured and released on 02-may-2016.Expiration date: 2021-04-20.No anomalies found related to the problem.To date, all items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.
 
Event or Problem Description
Revision surgery performed 4 years 6 months after the primary surgery due to stem mobilization.The surgeon revised the stem, head, and liner.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS COLLARED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11737285
Report Number3005180920-2021-00332
Device Sequence Number4167621
Product Code LZO
UDI-Device Identifier07630030804595
UDI-Public07630030804595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model Number01.18.234
Device Catalogue Number01.18.234
Device Lot Number160108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;